# SDR SWAA2022022238139

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16104
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; FLR PNL 120AF IS CORRODED. / EVALUATED CORROSION ON FWD CARGO COMPT. FLOOR PNL 120AF; FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1. 5.A (1) (B). REPLACED WITH NEW PANEL P/N:453A1610-4 SI #:7253765 A TAG: YW0049 IAW B737-800 AIPC 25-52-10-17 AND BAC DWG: 453A1610 REV. F SHT 9.
